# SDR UALA2012052202881

- Difficulty date: May 18, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 77,199 hours, 22,253 cycles
- Engine: Pwa PW2037
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 96509760031041
- Part serial: 86
- Condition: Malfunctioned
- Location: Ground Prox
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOO LOW TERRAIN CALLOUT MULTIPLE TIMES CLIMBING THRU 16000 TO 18000.  REPLACED EGPWS COMPUTER PER AMM. OPS CHECKED NORMAL.
